71175members
373958posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Femara/Letrozol hair loss

5 REPLIES 5
Marilynleah
Member

Re: Femara/Letrozol hair loss

Hi Pineapple

No I had 8 FEC

Marilyn

ForumMember
Member

Re: Femara/Letrozol hair loss

Thanks for comments - presumably this might be a side effect for any other comparable drug? Overall, I'd rather be alive than have a full head of hair anyway tho! So am happy to have recurrence kept in its place or lessened really... had just been wondering whether that was it..

thanks 🙂

pineapple
Member

Re: Femara/Letrozol hair loss

You didnt have taxotere by any chance did you Mariln?

Marilynleah
Member

Re: Femara/Letrozol hair loss

Hi Caro

I only took Femara for 2 weeks and gave up because of awful side effects, the final straw being a bald patch appearing on my stubble and it thinning at one side. This was obvious as my hair was only just growing back after chem. This was in May 2006 and I still have a bald patch the size of a 5p.

Marilyn x

Bahons2
Member

Re: Femara/Letrozol hair loss

Hi Caro

When I was taking Femara my hair thinned a lot, too. I think it's listed as a side effect, but not mentioned much by oncologists, etc.

X

S

ForumMember
Member

Femara/Letrozol hair loss

I'm just wondering whether I am having a more thorough late autumn moult or whether my hair thinning is due to the Femara (letrozol) I'm taking?

Having grown hair long since primary bc, am a little chizzed but looking at the wigs again (and Buffs look good)